# SDR DALA2016011400320

- Difficulty date: December 31, 2015
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 71,482 hours, 32,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE AT BS 680, 3" ABOVE STR 26 RT AT FASTENER.  IAW SRM 53-00-01, REPAIR 6, PAGE 201, SEC II DRILLED OUT FASTENER, INSPECTED WITH 10X, INSTALLED BLIND FASTENER, TREATED AND PAINTED.  ZONE A, CAT C, REPAIR INSPECTION INTERVAL AT 1000 CYCLES.  TIME LIMIT FOR CAT A, REPAIR 3000, FLIGHTS CYCLES NOT TO EXCEED 24 MONTHS.  REDEFERRED LOG TO QC, ESTABLISHED MONITOR INSP 21-0553-8-7101, SN 00683, REP 21-0553-8-7102, SN 00683, L/L.
